# SDR HNAA2012081300915

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8101
- Aircraft serial: 152
- Aircraft time: 59,987 hours, 66,446 cycles
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Open
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT AFTER TAKEOFF.  MAINT INSPECTED AND FOUND OVERHEAD BYPASS DOOR OPEN.  MAINT CLOSED DOOR AS REQUIRED.
